Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 35, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 16, 2013, 10:23 PM CDT for Marion County, Illinois. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2013, 10:23 PM CDT (03:23 UTC)
- Expired
- Apr 16, 2013, 11:00 PM CDT
- In force
- 37 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Marion County, IL
The radar
The Evansville,IN radar (KVWX), 96 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1490 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 390 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
301
WUUS53 KLSX 170323
SVRLSX
ILC121-170400-
/O.NEW.KLSX.SV.W.0035.130417T0323Z-130417T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1023 PM CDT TUE APR 16 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MARION COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 1100 PM CDT
* AT 1020 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
SOUTHWEST OF HELM...AND MOVING EAST AT 25 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KELL...AND HELM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3847 8870 3847 8897 3851 8899 3862 8870
3861 8869 3848 8869
TIME...MOT...LOC 0322Z 248DEG 23KT 3847 8883
HAIL...1.25IN
WIND...60MPH
$$
GKS2 follow-up statements
760
WWUS53 KLSX 170345
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1045 PM CDT TUE APR 16 2013
ILC121-170400-
/O.CON.KLSX.SV.W.0035.000000T0000Z-130417T0400Z/
MARION IL-
1045 PM CDT TUE APR 16 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MARION COUNTY UNTIL 1100 PM CDT...
AT 1040 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
HELM...AND MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HELM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3847 8870 3847 8897 3851 8899 3862 8870
3861 8869 3848 8869
TIME...MOT...LOC 0345Z 250DEG 10KT 3849 8881
HAIL...1.00IN
WIND...60MPH
$$
GKS071
WWUS53 KLSX 170405
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1105 PM CDT TUE APR 16 2013
ILC121-170415-
/O.EXP.KLSX.SV.W.0035.000000T0000Z-130417T0400Z/
MARION IL-
1105 PM CDT TUE APR 16 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARION COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND HEAVY RAIN CAN STILL BE EXPECTED WITH THIS
THUNDERSTORM.
LAT...LON 3847 8870 3847 8897 3851 8899 3862 8870
3861 8869 3848 8869
TIME...MOT...LOC 0345Z 255DEG 6KT 3849 8881
$$
GKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 9:25 PM CDT, 58 minutes earlier.
Area forecast discussion, Apr 16, 9:25 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
925 PM CDT TUE APR 16 2013
.UPDATE...
ISSUED AT 852 PM CDT TUE APR 16 2013
SCATTERED SHOWERS AND THUNDERSTORMS HAVE RECENTLY DEVELOPED
ACROSS PORTIONS OF E CNTRL AND SERN MO AND SWRN IL...MAINLY E-SE
OF STL. MUCH OF THIS ACTIVITY MAY SHIFT E OF OUR FORECAST AREA BY
MIDNIGHT. SHOWERS AND STORMS ARE EXPECTED TO DEVELOP ACROSS ERN KS
AND WRN MO LATER TGT AS A STRENGTHENING SLY LOW LEVEL JET BRINGS
STRONG LOW LEVEL WAA AND MOISTURE ADVECTION OVER THE SFC FRONT
CURRENTLY EXTENDING FROM SERN OK NE THROUGH THE MO BOOTHEEL AND
KY. THIS ACTIVITY SHOULD SPREAD NEWD INTO NERN AND CNTRL MO LATE
TGT AS DEPICTED BY SOME OF THE HIGH RESOLUTION MODELS.
TEMPERATURES AND SFC DEW POINTS SHOULD SLOWLY RISE THROUGH THE NGT
ACROSS MUCH OF OUR FORECAST AREA AS THE FRONT LIFTS SLOWLY NWD AS A
WARM FRONT. THERE MAY ALSO BE WIDELY SCATTERED TO SCATTERED STORMS
ALONG AND JUST N OF THIS WARM FRONT LATER TGT. SOME SHORT LIVED...
PATCHY FOG CAN BE EXPECTED N OF THE WARM FRONT DUE TO THE RISING
SFC DEW POINTS...SATURATED GROUND CONDITIONS FROM RECENT RAINFALL
AND LIMITED DAYTIME HEATING...DRYING AND MIXING TODAY.
GKS
&&
.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 319 PM CDT TUE APR 16 2013
ALTHOUGH SURFACE FRONTAL BOUNDARY PRESSED SOUTH OF THE CWA EARLY THIS
MORNING....WEAK WAA INTO 850 MB BAROCLINIC ZONE HAS ALLOWED
ELEVATED CONVECTION TO PERSIST FROM THE N OZARKS INTO CENTRAL IL.
THIS ACTIVITY HAS WEAKENED CONSIDERABLE OVER THE PAST 90 MINUTES
OR SO...AND ALTHOUGH SOME LIGHT PRECIP IS CERTAINLY STILL POSSIBLE
INTO THE EARLY EVENING THINK THE MAIN PRECIP EVENT WILL BE LATER
TONIGHT...PRIMARILY AFTER MIDNIGHT...AS BROAD LO LEVEL JET RAMPS
UP AND INTERACTS WITH STRONG 850MB THERMAL GRADIENT. ALTHOUGH MID
LEVEL TEMPS ARE PROGGED TO BE FAIRLY WARM...IF THERMAL AND
MOISTURE ADVECTION BENEATH THIS CAPPING IS INTENSE ENOUGH ELEVATED
CONVECTION SHOULD BLOSSOM AND MAY LEAD TO A VERY NOISY PREDAWN
FOR SOME SPOTS N OF I-70. LARGE HAIL AND POCKETS OF HEAVY RAIN
CERTAINLY POSSIBLE WITH MUCAPES PROGGED BETWEEN 800-1500
J/KG...SOME 2 TO 3 TIMES THAT OF THIS MORNING.
TRUETT
.LONG TERM...(WEDNESDAY THROUGH NEXT TUESDAY)
ISSUED AT 319 PM CDT TUE APR 16 2013
(WEDNESDAY-FRIDAY)
ATTM...NO MAJOR CHANGES TO LONG-ADVERTISED STORMY MIDWEEK PERIOD.
UNLIKE THE LAST 2 DAYS...BELIEVE THAT THE AFOREMENTIONED EARLY
MORNING CONVECTION WILL BE ON THE MOVE AS AS 850 THERMAL BOUNDARY
LIFTS NORTH IN DEEPENING S LOW LEVEL FLOW AHEAD OF MAIN UPPER
LEVEL SYSTEM. CERTAINLY BELIEVE THAT ADDITIONAL DEVELOPMENT WILL
BE POSSIBLE NEAR/N OF NWD SURGING WARM FRONT...BUT UNSURE ABOUT
DEVELOMENT IN THE WARM SECTOR AS SOME SOLUTIONS INDICATE FAIRLY
WARM MID LEVEL TEMPS THAT MAY TEND TO CAP SURFACE BASED
CONVECTION.
HOWEVER CONVECTION EVOLVES ON WEDNESDAY...GREATEST COVERAGE AND
SEVERE STORM POTENTIAL SHOULD BE WEDNESDAY NIGHT THROUGH THURSDAY
AS STRONG UPPER LEVEL SYSTEM AND ASSOCIATED COLD FRONT SWEEP INTO
AREA. THERE WILL CERTAINLY MORE THAN ENOUGH SHEAR FOR SIGNIFICANT
SEVERE WEATHER THREAT...AND ACTUAL EXTENT OF SEVERE WEATHER WILL
PROBABLY DEPEND ON HOW INSTABILITY EVOLVES ACROSS THE AREA IN THE
00Z THU-00Z FRI TIME FRAME.
GIVEN WHAT EFFICIENT RAIN-MAKERS THE STORMS OF THE PAST 24
HOURS HAVE BEEN...WIDESPREAD SIGNIFICANT RAINFALL SHOULD OCCUR AS
THIS SYSTEM MOVES INTO THE CENTRAL U.S. DUE TO ITS SLOW MOVEMENT...THE
INTENSE AND DEEP UVV...AND PWATS OF OVER 1.5 INCHES. HAVE OPTED
TO ISSUE A FLASH FLOOD WATCH FOR CENTRAL AND NE MO AND WEST
CENTRAL IL FOR WED NIGHT-THU...AND FOR E OZARKS THROUGH STL AREA
INTO CENTRAL IL FOR THURSDAY AND THU EVENING. IN ADDITION TO THE
FLASH FLOOD THREAT...THE EXPECTED WIDESPREAD RAINS OF 3-4 INCHES
WILL MAKE SOME MAINSTEM FLOODING LIKELY. SEE FLASH FLOOD WATCH
STATEMENT FOR ADDITIONAL DETAILS.
HAVE WOUND DOWN THE POST-FRONTAL PRECIP EAST OF THE MISSISSIPPI
RIVER ON THURSDAY EVENING...FOLLOWED BY A BLUSTERY AND
UNSEASONABLY CHILLY APRIL CONDITIONS ON FRIDAY.
(SATURDAY-TUESDAY)
SLOW MODERATION IN TEMPS SHOULD OCCUR DURING THE
WEEKEND...FOLLOWED ANOTHER SHOT OF SHOWERS AND THUNDERSTORMS EARLY
NEXT WORK WEEK AS ANOTHER DEEP TROF PUSHES INTO THE MID
MISSISSIPPI VALLEY. DID NOT MAKE MANY CHANGES TO GUIDANCE DURING
THIS PERIOD.
TRUETT
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 738 PM CDT TUE APR 16 2013
A FEW SHRAS HAVE DVLPD AROUND THE STL METRO AND POINTS TO THE SE
IN THE PAST HOUR. THESE MAY CONTINUE TO PERCOLATE OVER THE NEXT
HOUR OR TWO ACROSS THE METRO AREA. A STRONG STATIONARY FRONT IS
LAYED OUT ACROSS THE OHIO VALLEY AND THEN SW INTO OK. THERE IS
QUITE A CONTRAST ON EITHER SIDE OF THE FRONT WITH MID 80S ON THE
WARM SIDE AND 40S AND WIDESPREAD STRATUS ON THE NORTH SIDE. THIS
BNDRY IS EXPECTED TO BEGIN MOVING NORTH OVERNIGHT. THE LLJ IS
EXPECTED TO INCREASE THIS EVENING AND INTERSECT THE BNDRY
PRODUCING SHRA/TSTMS. THE LLJ WILL INITIALLY BE FOCUSED ACROSS ERN
KS AND WRN MO WHICH IS WHERE MOST OF THE ACTIVITY SHOULD FORM AND
THEN MOVE NE THRU THE NIGHT. CIGS HAVE BRIEFLY RAISED ABOVE IFR AT
A FEW LOCATIONS...BUT EXPECT THOSE TO GO BACK DOWN AS THE EVENING
PROGRESSES. THE PRECIP AND IFR CIGS SHOULD LIFT CLEAR FROM S-N
TOMORROW...THOUGH PRECIP/IFR CIGS COULD LINGER AT KUIN THRU MOST
OF THE AFTN. I EXPECT THE BACK EDGE OF THE STATUS TO BE ALONG I-70
AROUND 18Z. ONCE IN THE WARM SECTOR...SOUTHERLY WINDS MAY BECOME
GUSTY DURING THE AFTN.
SPECIFICS FOR KSTL...
ISLD/SCTRD SHRAS HAVE DVLPD OVER THE PAST HOUR ACROSS THE STL
METRO. THESE SHOULD CONTINUE FOR THE NEXT OUR OR TWO. STILL EXPECT
CIGS TO LOWER BACK TO IFR AND REMAIN THERE UNTIL THE WARM FRONT
LIFTS NORTH TOMORROW MORNING. THERE MAY BE ANOTHER ROUND OF PRECIP
AFTER MIDNIGHT IN ASSOC WITH THE LLJ. STRATUS SHOULD EVENTUALLY
LIFT BY 18Z. WINDS MAY BECOME GUSTY OUT OF THE SSE BY AFTERNOON.
MILLER
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM THURSDAY MORNING THROUGH LATE THURSDAY
NIGHT FOR CRAWFORD MO-FRANKLIN MO-GASCONADE MO-JEFFERSON MO-
LINCOLN MO-ST. CHARLES MO-ST. LOUIS CITY MO-ST. LOUIS MO-
WARREN MO-WASHINGTON MO.
FLASH FLOOD WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY
EVENING FOR AUDRAIN MO-BOONE MO-CALLAWAY MO-COLE MO-KNOX MO-
LEWIS MO-MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-
OSAGE MO-PIKE MO-RALLS MO-SHELBY MO.
IL...FLASH FLOOD WATCH FROM THURSDAY MORNING THROUGH LATE THURSDAY
NIGHT FOR BOND IL-CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN
IL-MADISON IL-MONROE IL-MONTGOMERY IL-ST. CLAIR IL.
FLASH FLOOD WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY
EVENING FOR ADAMS IL-BROWN IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, Apr 16, 4:28 PM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 428 PM CDT TUE APR 16 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-171145- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 428 PM CDT TUE APR 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY...ESPECIALLY LATER TONIGHT...GENERALLY ALONG AND NORTH OF INTERSTATE 70. THE STRONGER STORMS WILL BE PRODUCING LARGE HAIL AS WELL AS POCKETS OF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS REMAIN LIKELY FROM WEDNESDAY THROUGH THURSDAY EVENING. ON LATE WEDNESDAY NIGHT AND THURSDAY THERE IS POTENTIAL FOR SIGNIFICANT SEVERE WEATHER...AND POSSIBLY A SEVERE WEATHER OUTBREAK WITH NUMEROUS SEVERE THUNDERSTORMS CAPABLE OF LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY LATER TONIGHT FOR AREAS ALONG AND NORTH OF INTERSTATE 70. TRUETT
In the hours before
Local storm report, Apr 16, 9:14 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
914 PM CDT TUE APR 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM HAIL NOKOMIS 39.30N 89.29W
04/16/2013 E0.88 INCH MONTGOMERY IL TRAINED SPOTTER
HAIL UP TO NICKEL SIZE
&&
GKSSpecial weather statement, Apr 16, 9:30 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 930 PM CDT TUE APR 16 2013 ILZ064-065-069-070-170315- BOND IL-CLINTON IL-FAYETTE IL-MARION IL- 930 PM CDT TUE APR 16 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CLINTON...SOUTHEASTERN BOND... SOUTHWESTERN FAYETTE AND NORTHERN MARION COUNTIES UNTIL 1015 PM CDT... AT 929 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CARLYLE...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CARLYLE... SALEM... VANDALIA... BEAVER CREEK... TAMALCO... SHATTUC... BOULDER... SANDOVAL... FAIRMAN... ODIN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
Special weather statement, Apr 16, 10:07 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1007 PM CDT TUE APR 16 2013 ILZ070-170345- MARION IL- 1007 PM CDT TUE APR 16 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION COUNTY UNTIL 1045 PM CDT... AT 1004 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF MOUNT VERNON...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HELM...AND KELL. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 9:58 AM CDT | River Flood Warning | LSX | Fayette | 14 days |
| Apr 17, 10:33 AM CDT | River Flood Warning | LSX | Brown | 9 days |
| Apr 17, 11:48 AM CDT | River Flood Warning | LSX | Adams | 36 days |
| Apr 17, 11:48 AM CDT | River Flood Warning | LSX | Adams | 36 days |
| Apr 17, 11:48 AM CDT | River Flood Warning | LSX | Adams | 34 days |
| Apr 17, 11:48 AM CDT | River Flood Warning | LSX | Pike | 37 days |
| Apr 17, 11:48 AM CDT | River Flood Warning | LSX | Madison | 32 days |
| Apr 17, 11:48 AM CDT | River Flood Warning | LSX | Saint Clair | 24 days |
| Apr 17, 11:48 AM CDT | River Flood Warning | LSX | Jackson, Randolph | 39 days |
| Apr 17, 12:30 PM CDT | River Flood Warning | LSX | Morgan, Pike | 36 days |
| Apr 17, 12:30 PM CDT | River Flood Warning | LSX | Pike, Scott | 72 days |
| Apr 17, 12:30 PM CDT | River Flood Warning | LSX | Brown | 35 days |
| Apr 17, 3:23 PM CDT | Severe Thunderstorm Warning | LSX | Adams | 22 min |
| Apr 17, 6:24 PM CDT | Severe Thunderstorm Warning | LSX | Adams | 66 min |
| Apr 17, 6:42 PM CDT | Tornado Warning | LSX | Adams | 48 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.